# SDR SWAA2022111761396

- Difficulty date: October 18, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD 2 HINGE FITTINGS ARE CRACKED COMMON TO INSIDE SURFACE OF FAIRING PANEL 192CL (MARKED) / [01] REMOVED 1 FWD HINGE P/N:149A7234-1 PER AMM#52-48-42-000-801 STEPS 2.C.(1)-(4);[02] REMOVED 2ND HINGE P/N:149A7234-5 PER AMM#52-48-42-000-801 STEPS 2.C.(1)-(4);[03] INSTALLED FWD 2 HINGE FITTINGS COMON TO FAIRING PANEL 192CL PER AMM#52-48-42-400-801 AND BOEING DRAWING#149A7231 USING TOOLING TORQUE WRENCH ID:ATS2328 S/N:0219095273 DUE:08/2023 AND MULTIMETER ID:ATS2395 S/N:47920120 DUE:02/2023;[04] UPDATED PARTS INSTALLATION;[05] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
